Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties


Authors: Rüdiger W. Braun, Reinhold Meise and B. A. Taylor
Journal: Proc. Amer. Math. Soc. 131 (2003), 2423-2433
MSC (2000): Primary 32U05, 32U15
Published electronically: November 13, 2002
MathSciNet review: 1974640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for a local radial Phragmén-Lindelöf principle on analytic varieties. This condition is expressed in terms of existence of hyperbolic directions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U05, 32U15

Retrieve articles in all journals with MSC (2000): 32U05, 32U15


Additional Information

Rüdiger W. Braun
Affiliation: Mathematisches Institut, Heinrich-Heine-Universität, Universitätsstraße 1, 40225 Düsseldorf, Germany
Email: Ruediger.Braun@uni-duesseldorf.de

Reinhold Meise
Affiliation: Mathematisches Institut, Heinrich-Heine-Universität, Universitätsstraße 1, 40225 Düsseldorf, Germany
Email: meise@cs.uni-duesseldorf.de

B. A. Taylor
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: taylor@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06764-3
PII: S 0002-9939(02)06764-3
Received by editor(s): October 2, 2000
Received by editor(s) in revised form: March 11, 2002
Published electronically: November 13, 2002
Additional Notes: The authors gratefully acknowledge support of DAAD under the program “Projektbezogene Förderung des Wissenschaftleraustauschs mit den USA in Zusammenarbeit mit der National Science Foundation”
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2002 American Mathematical Society